MathSciNet Relay Station
MathSciNet bibliographic data
MR1751834 (2000m:01033) 01A70
Buslaev, V. S.; Vershik, A. M.; Gelʹfand, I. M.; et al.; Mikhail Shlëmovich Birman (on the occasion of his seventieth birthday). (Russian) Uspekhi Mat. Nauk 55 (2000), no. 1(331), 204--207; translation in Russian Math. Surveys 55 (2000), no. 1, 201–205
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement